Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 119, Number 5, Pages 899–902 (Mi dan22933)  

FLUID MECHANICS

The non-uniqueness of the solution to the under-water wing problem

N. N. Moiseev, A. M. Ter-Krikorov

Moscow Institute of Physics and Technology

Full text: PDF file (393 kB)

Bibliographic databases:
Presented: М. А. Лаврентьев
Received: 20.11.1957

Citation: N. N. Moiseev, A. M. Ter-Krikorov, “The non-uniqueness of the solution to the under-water wing problem”, Dokl. Akad. Nauk SSSR, 119:5 (1958), 899–902

Citation in format AMSBIB
\Bibitem{MoiTer58}
\by N.~N.~Moiseev, A.~M.~Ter-Krikorov
\paper The non-uniqueness of the solution to the under-water wing problem
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 119
\issue 5
\pages 899--902
\mathnet{http://mi.mathnet.ru/dan22933}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0100435}
\zmath{https://zbmath.org/?q=an:0088.41401}


Linking options:
  • http://mi.mathnet.ru/eng/dan22933
  • http://mi.mathnet.ru/eng/dan/v119/i5/p899

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:71
    Full text:43

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021